Search Results

There are 9884 results for: content related to: Optimized sixth-order monotonicity-preserving scheme by nonlinear spectral analysis

  1. Numerical methods for a fluid mixture model

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 1–12, Quanxiang Wang, Suli Lin and Zhiyue Zhang

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3639

  2. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  3. Fault detection for discrete-time switched singular time-delay systems: an average dwell time approach

    International Journal of Adaptive Control and Signal Processing

    Volume 27, Issue 7, July 2013, Pages: 582–609, Jinxing Lin, Shumin Fei, Zhifeng Gao and Jie Ding

    Version of Record online : 22 AUG 2012, DOI: 10.1002/acs.2329

  4. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  5. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  6. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920

  7. Design and analysis of a Schwarz coupling method for a dimensionally heterogeneous problem

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 6, 30 June 2014, Pages: 446–465, M. Tayachi, A. Rousseau, E. Blayo, N. Goutal and V. Martin

    Version of Record online : 19 MAR 2014, DOI: 10.1002/fld.3902

  8. Strong practical stability and stabilization of uncertain discrete linear repetitive processes

    Numerical Linear Algebra with Applications

    Volume 20, Issue 2, March 2013, Pages: 220–233, Pawel Dabkowski, Krzysztof Galkowski, Olivier Bachelier, Eric Rogers, Anton Kummert and James Lam

    Version of Record online : 3 NOV 2011, DOI: 10.1002/nla.812

  9. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Version of Record online : 5 MAY 2014, DOI: 10.1002/fld.3913

  10. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Version of Record online : 24 NOV 2011, DOI: 10.1002/fld.2730

  11. An upwinded state approximate Riemann solver

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 578–602, B. Srinivasan, A. Jameson and S. Krishnamoorthy

    Version of Record online : 10 OCT 2011, DOI: 10.1002/fld.2701

  12. Shape optimization for viscous flows by reduced basis methods and free-form deformation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 646–670, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2712

  13. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  14. Output regulation for non-square linear multi-rate systems

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 5, 25 March 2014, Pages: 968–990, Duarte Antunes, João P. Hespanha and Carlos Silvestre

    Version of Record online : 4 DEC 2012, DOI: 10.1002/rnc.2932

  15. A depth-integrated non-hydrostatic finite element model for wave propagation

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 11, 20 December 2013, Pages: 976–1000, Zhangping Wei and Yafei Jia

    Version of Record online : 29 JUL 2013, DOI: 10.1002/fld.3832

  16. Bayesian modeling and inference for clinical trials with partial retrieved data following dropout

    Statistics in Medicine

    Volume 32, Issue 24, 30 October 2013, Pages: 4180–4195, Qingxia Chen, Ming-Hui Chen, David Ohlssen and Joseph G. Ibrahim

    Version of Record online : 26 APR 2013, DOI: 10.1002/sim.5812

  17. A computational methodology for two-dimensional fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 12, 30 August 2014, Pages: 835–859, Jahrul M. Alam, Raymond P. Walsh, M. Alamgir Hossain and Andrew M. Rose

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3917

  18. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  19. A projection method for the spectral solution of non-homogeneous and incompressible Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 8, 20 March 2013, Pages: 1029–1054, Bastien Di Pierro and Malek Abid

    Version of Record online : 22 JUN 2012, DOI: 10.1002/fld.3700

  20. Efficient stochastic FEM for flow in heterogeneous porous media. Part 1: random Gaussian conductivity coefficients

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 5, 20 February 2014, Pages: 359–385, L. Traverso, T.N. Phillips and Y. Yang

    Version of Record online : 31 OCT 2013, DOI: 10.1002/fld.3854